- Treatment of clogged or runny nose, postnasal drip, itchy and watery eyes, sneezing, headache, body aches, and fever associated with flu, common cold, allergic rhinitis, sinusitis, and other minor respiratory tract infections.
- Also used for decongestion of sinus openings and passages
- Phenylephrine HCl, 10 mg
- Chlorphenamine Maleate, 2 mg
- Paracetamol, 500 mg
- Each 5 mL (1 teaspoonful) suspension contains:
- Phenylephrine HCl, 2.5 mg
- Chlorphenamine Maleate, 500 mcg
- Paracetamol, 125 mg
- Phenylephrine HCl – a nasal decongestant, clears congested air passages and nasal sinuses, promoting ease of breathing. Used for postnasal drip reduction.
- Chlorphenamine Maleate – anti-allergy, relief of runny nose, sneezing, and itchy, watery eyes.
- Paracetamol – used to decrease fever and reduce pain
- Adults and Children 12 years and older
- 1 Tablet
- 15 mL (3 teaspoonsful)
- Children 7 to 12 years old
- 10 mL (2 teaspoonsful)
- Children 2 to 6 years old
- 5 mL (1 teaspoonful)